# SDR DALA2018042742863

- Difficulty date: April 23, 2018
- Submitted: April 27, 2018
- Operation: Air carrier
- Aircraft: N544US
- Make and model: Boeing 757251
- Aircraft serial: 26491
- Aircraft time: 69,549 hours, 22,281 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 1580-1600
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT WAS FOUND CRACKED IN THE AFT CARGO BAY BETWEEN BS 1580 - 1600, BL 0.   REPAIRED IAW SRM 53-00-51, REPAIR 4.
